# SDR IPXA2021072371982

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N624UP
- Make and model: Boeing 747-8F
- Aircraft time: 2,905 hours, 447 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, F

## Discrepancy

ATB - OPEN - EMERGENCY DECLARED - PAN PAN DECLARED - EMERG EQUIP USED,  ENG FIRE BOTTLES & FOAM TRUCKS - A/C OOS.   ENG 1 LIMITS EXCEEDED EICAS, WHILE RUNNING CHECKLIST RECEIVED FIRE ENG 1 EICAS. ENG WAS SHUTDOWN IAW CHECKLIST WITH FIRE ALERT DISPLAYED REMAINING. ENG 1 SMALL FIRE ON LANDING, ARFF EXTINGUISHED ENG FIRE WITH FOAM.  ENG 1 LIMITS EXCEED EICAS FIRE ENG 1 EICAS. ENG S/D FIRE ALERT DISPLAYED.ENG 1 SMALL FIRE LANDING.WIRING BTWN CB C1040 TO 3 EIU SAT WIRING CK'D BTWN CB 1040 TO CONN D25355J PIN 1 SATIS. CK'D FUEL CTRL SWITCH S1863.REMOVED AND REPLACE #1 ENGINE, REMOVED SN 959676 AND INSTALLED SN 959281 PER UPS TC 71-00-01-01.
